# SDR 99ZZZX161

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Damaged
- Location: Bs 4647
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - ACCIDENTAL DAMAGE FROM JACK OCCURRED TO BOTTOM FORWARD FUSELAGE SKIN PANEL AND FRAME  8 STA 4647.  CUT OUT DAMAGED AREA OF SKIN AND FRAME.  PERFORMED EDDY CURRENT INSPECTION.  FABRICATED FRAME FROM AL 7075-T0, HEAT TREATED TO AL 7-7076-T6.  FABRICATED SKIN DOUBLER.  INSTALLED BOTH.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR SIMA983021.
